Volume 8, Issue 1 (10-2011)                   2011, 8(1): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Improving the Solution of Fuzzy Differential Inclusions . Journal of Operational Research and Its Applications. 2011; 8 (1)
URL: http://jamlu.liau.ac.ir/article-1-254-en.html
Abstract:   (4394 Views)
This article has no abstract.
Full-Text [DOC 517 kb]   (2026 Downloads)    
Type of Study: Research | Subject: General
Received: 2011/10/30 | Published: 2011/10/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.